# SDR DALA2023081106550

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N937DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2907407) FORWARD CARGO COMPARTMENT RH FLOOR TRANSITION PANEL UPPER SURFACE HAS AREAS OF CORROSION BETWEEN BS 500A AND BS 500L. SECTION OF TRANSITION PANEL AT FWD CARGO R/H SIDE ,DIMENSIONS 94".750 AND 144".250, AND 1 SPLICE DIMENSIONS 8".750, AND 2EA DOUBLER OF 8".250 FROM STA 500A TO 500L IAW B737 SRM 51-40-05, B737 SRM 51-40-02-0G B737 SRM 53-30-53-2R-5 AND BAC 1496-444.
